How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chaithanya Your Own Question
Dr Chaithanya
Dr Chaithanya, General Physician, Medical Researcher, All medical and health questions answered.
Category: Medical
Satisfied Customers: 798
Experience:  General Physician, Family medicine, Internal medicine, all age groups.
88123236
Type Your Medical Question Here...
Dr Chaithanya is online now
A new question is answered every 9 seconds

I'm on augmentin days and my stools are black JA:

Customer Question

I'm on augmentin for five days and my stools are black
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: I have dark stools that just started since taking this medicine
JA: Is there anything else important you think the Doctor should know?
Customer: I've also been taking anti erg for vertigo
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. Davidblack tar like stools are a sign of bleeding from your stomach or esophagus and the blood going through your bowels.this is very serious and you need to see a doctor at the ER or hospital right away for evaluation to find out where you are bleeding fromthe augmentin would not be causing the bleeding.do you have a hospital or ER close to you where you can go right away to see a doctor?
Expert:  Dr Chaithanya replied 1 year ago.
Hello,I'm Dr Chaithanya, experienced Physician attending youFor what condition you have been prescribed augmentin?
Expert:  Dr Chaithanya replied 1 year ago.
Augmentin can cause dark green stools, that is not a problem and subcides after you stop medicine, bit if you are sure the stools are black, this may indicate upper GI bleeding and you need to go to ERAny questions ask me or request to leave a positve ratingBest Regards
Expert:  Dr Chaithanya replied 1 year ago.
Do not forget to leave a positive rating at the top right corner of the page, only then the expert is compensated for his answer. Thanks
Expert:  Dr. David replied 1 year ago.
This is Dr. Davidantivert for vertigo would not cause black stools either.you need to see a doctor at the ER or hospital right away if you are having black tar stoolsdark brown stools are normal.but black stools are a sign of bleeding.let me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com
Expert:  Dr Chaithanya replied 1 year ago.
How are you doing?

Related Medical Questions